# SDR SWAA050456

- Difficulty date: February 16, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 58,538 hours, 44,055 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Condition: Blown
- Location: Actuator
- Component: Actuator
- Component part number: 69366733
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  A-SYSTEM ENGINE LOW PRESSURE LIGHT ILLUMINATED, FOLLOWED BY A-SYSTEM HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED RT WING INBOARD FLIGHT SPOILER ACTUATOR O-RING PER MM.
